# SDR CALA2023122603726

- Difficulty date: December 24, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 95,781 hours, 21,130 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

TE FLAP DISAGREE EICAS B. A FLAP POSITION DOES NOT AGREE WITH THE FLAPS POSITION SELECTION PERFORMED BITE PROCEDURE PER FIM 27-51-00/101. NO LRU FAULT, NO EICAS MESSAGE. OK TO CONTINUE.
